Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Help with Klonopin.  (Read 124 times)

0 Members and 1 Guest are viewing this topic.

Offline dthedaydreamer

  • Newbie
  • *
  • Posts: 22
  • Country: 00
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Help with Klonopin.
« on: March 13, 2014, 09:31:54 PM »
My apologies if this is a long read, but I beg for any answers that might help.

Hello All. Firstly let me introduce myself. I am 25 years old and live in New York. I am a fun loving person and have been suffering from anxiety for the atleast the last 3 years (diagnosed in 2011, but had symptoms before that) Im a musician and love laughing. But this last month and a half have been almost the worst of my life.

The first benzo that I was prescribed was Ativan. I was on it for about 2 years and it controlled my anxiety pretty well. In December I was in a roll over accident when the SUV I was riding in slipped and rolled 3 times. I had actually been in control of my anxiety to the point where I no longer needed the Ativan as I was in control of my anxiety. But,  Ever since then (the accident, I should have died) I have been having debilitating anxiety to the point where I have been in the Emergency room 2 times in the past month alone. After the first ER visit My doctor re-prescribed me Ativan and also put me on Celexa (20 mg a day). After a month no improvement was made. Even though the Ativan helped, it didn't help enough. So after another visit to the ER my doctor switched me to Buspirone (7.5 mg) and I am currently getting that in my system. I was also switched off Ativan and given Klonopin (.5 mgs used up to 3 times daily).

Now my question. The Klonopin has helped so much as far as the anxiety, but it has also made me very spacey or dreamy. It has also made me very anxious in some aspects because I feel very drugged and not in control of my surroundings at some times. Is this normal when starting Klonopin? Will this even out at some point or should I lower my dosage to .25 mgs? I would much rather feel a little spacey than have the scary panic attacks I was having, but i'd really like to have less anxiety without feeling so drugged up.

My thanks to anyone who took the time to read and respond to my post. I have been scouring this forum for awhile and you are all very loving toward eachother. Thanks in advance. ~Dave
Bookmark and Share
In mental illness, we are not alone. Speak and you shall be heard.

Peace, Love, and Prosperity to all :)

Offline soaringfalcon

  • Sr. Member
  • ****
  • Posts: 416
  • Rec's: 7
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Help with Klonopin.
« Reply #1 on: March 13, 2014, 09:55:55 PM »
I wonder if it's the combo of Buspar and Klonipin?  Both are in the same family so it might be too much but I'm not your Dr and don't know your anxiety level.  My own Dr prescribed me 1 mg of Xanax 3 times a day until I could get mine under control.   

Once the Celexa kicks in, you'll have good control.  That is my wonder drug.  Makes my life livable!
Bookmark and Share

Offline dthedaydreamer

  • Newbie
  • *
  • Posts: 22
  • Country: 00
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Re: Help with Klonopin.
« Reply #2 on: March 13, 2014, 10:42:25 PM »
Thanks for the feedback. Its very much appreciated. Im hoping ill even out soon. Peace and Prosperity :)
Bookmark and Share
In mental illness, we are not alone. Speak and you shall be heard.

Peace, Love, and Prosperity to all :)

Online mydogisnamedslippy

  • Jr. Member
  • **
  • Posts: 83
  • Country: 00
  • Rec's: 0
  • Gender: Female
  • Mood: Calm
    Calm
  • aaaaaaahhhhhhhhh
    • Poke This Member
Re: Help with Klonopin.
« Reply #3 on: March 14, 2014, 10:41:23 AM »
dave-

I think we might actually be the same person. Live in NYC, musician, super active in the community really fun... etc... Also in an insane automobile accident--mine was on tour. Anxiety for roughly the past three years. Holy cow. Maybe its something in the pizza over here...?

Just prescribed klonopin. Feel like i'm on drugs. But i still really like it.

I think the thing to do is take it in smaller amounts and build up to a larger dose so your body gains some tolerance to it? That is sort of working for me.

Bookmark and Share

Offline dthedaydreamer

  • Newbie
  • *
  • Posts: 22
  • Country: 00
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Re: Help with Klonopin.
« Reply #4 on: March 14, 2014, 01:35:57 PM »
Wow!!! Small world :). It feels so much better knowing im not the only one. I used to feel so alone, but now I feel like im not crazy and that I can go on.

I've been taking half of the .5 mgs of the Klonopin and it seems to be doing the same job just a little less druggy kinda feeling. Its been working wonders for me (even though its only been about 3 days).

I hope everything works out for you and you continue to do what you love!! Also, what type of music do you do? I'd love to listen at some point. I always support artists in the music game.

Hoping a road to recovery is in both our futures. Peace and Prosperity :)
Bookmark and Share
In mental illness, we are not alone. Speak and you shall be heard.

Peace, Love, and Prosperity to all :)

Offline AncientMelody

  • Hero Member
  • *****
  • Posts: 724
  • Rec's: 15
  • Personal text
    • Poke This Member
Re: Help with Klonopin.
« Reply #5 on: March 14, 2014, 01:47:01 PM »
Glad to hear decreasing your dosage has helped.  Another consideration is that klonipin has a long-ish half life 20 hours or more. So you may not need three times per day dosing. But I wouldn't adjust it on my word, just run it by your doctor.
Bookmark and Share

Offline dthedaydreamer

  • Newbie
  • *
  • Posts: 22
  • Country: 00
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Re: Help with Klonopin.
« Reply #6 on: March 14, 2014, 02:10:43 PM »
Thanks for your reply. I was kinda thinking the same thing. Usually when I would take my next dose (about 8 hours after the first), I would still kinda feel the effects of the prior dose still. My only concern is not taking it in time and having a panic attack since im still in the process of getting the Buspar in my system.

Its such a trial and error thing. But I will def give my doctor a call and see what she advises. Thanks for the advice. I appreciate it deeply :)
Bookmark and Share
In mental illness, we are not alone. Speak and you shall be heard.

Peace, Love, and Prosperity to all :)

Tags:
 

Related Topics

  Subject / Started by Replies Last post
6 Replies
2955 Views
Last post August 12, 2006, 10:41:11 AM
by hydads
4 Replies
1067 Views
Last post April 12, 2010, 07:52:41 PM
by electracat
0 Replies
819 Views
Last post April 14, 2010, 01:35:38 PM
by agapetyro
3 Replies
1492 Views
Last post June 02, 2011, 12:13:29 PM
by Perfectly_Imperfect
8 Replies
1875 Views
Last post June 17, 2011, 05:24:44 PM
by Irishmanwrites

anything